# SDR REXA201100234

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 16,699 hours, 14,090 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 09071
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

8908 FLT 4210 MEM-CMH IS RETURNING TO MEM FOR SMOKE IN LAV (FALSE) INDICATION.  NO EMERGENCY DECLARED.  MX REMOVED AND REPLACED LAV SMOKE DETECTOR IAW AMM 26-16-01, OP CHECK GOOD.
